# SDR SWIA200414278

- Difficulty date: December 10, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,376 hours, 32,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT OVERHEAD LIGHT NOT ILLUMINATED.  RELAMPED OVERHEAD EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK GOOD.
